Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Solvability of systems of nonhomogeneous convolution equations in convex domains in $\mathbb{C} $


Authors: A. C. Krivosheev and S. N. Gantsev
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 15 (2003), nomer 6.
Journal: St. Petersburg Math. J. 15 (2004), 847-865
MSC (2000): Primary 45E10, 46E10
Published electronically: November 16, 2004
MathSciNet review: 2044631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A criterion for the solvability of systems of nonhomogeneous convolution equations in convex domains on the complex plane is obtained in terms of lower estimates for the characteristic functions of the convolution equations at their noncommon zeros.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 45E10, 46E10

Retrieve articles in all journals with MSC (2000): 45E10, 46E10


Additional Information

DOI: http://dx.doi.org/10.1090/S1061-0022-04-00835-0
PII: S 1061-0022(04)00835-0
Keywords: Spaces of analytic functions, analytic functional, convolution operator, regular growth
Received by editor(s): April 17, 2002
Published electronically: November 16, 2004
Additional Notes: Supported by the RFBR grant no. 02-01-01100 and by a grant of the President of the Russian Federation for young Doctors of Sciences (no. 00-15-99283).
Article copyright: © Copyright 2004 American Mathematical Society